Diprovate steroid

hello arpita mam … mam i am in very big problem related to excess use of steroid momate on my face for 4 months 2 years ago … because of that my skin become very thin … and dr prescribed me tacroz % with anti oxidant capsules … bt mam as my skin was so thin … tacroz was not suits me and giving burn … so after it dr gave me dosetil for 1 week and after that pacroma cream … I used it for 1 year … bt my skin is still very thin … i again started the use of tacroz % this time …and this time it was not giving any burn …and now it is the end of two years … yes my skin is not thin as compared to 2years ago bt … still it is thin … mam is there any cream better than tacroz % …so please suggest me … or if i want to consult you …where i can …. i am from chandigarh india …please mail me

Diprovate steroid

diprovate steroid

Media:

diprovate steroiddiprovate steroid

http://buy-steroids.org